# SDR SWAA2025081289061

- Difficulty date: July 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Lt Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE INLET COWL BARREL SKIN HAS A PULLED THROUGH FASTENER AT 10:00 O'CLOCK POSITION.NR 1 ENGINE INLET COWL WAS REMOVED AND REPLACED ON CARD 7111-E-17062-NG. FAULT WAS ATTACHED TO R/O AND WILL BE CORRECTED WHEN INLET COWL GETS MODIFIED.
